Previous |  Up |  Next


Title: Remarks on the cardinality of a power homogeneous space (English)
Author: Bella, Angelo
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 46
Issue: 3
Year: 2005
Pages: 463-468
Category: math
Summary: We provide a further estimate on the cardinality of a power homogeneous space. In particular we show the consistency of the formula $|X|\le 2^{\pi\chi(X)}$ for any regular power homogeneous ccc space. (English)
Keyword: homogeneous spaces
Keyword: cellularity
Keyword: $\pi$-character
MSC: 54A25
idZBL: Zbl 1121.54010
idMR: MR2174524
Date available: 2009-05-05T16:52:25Z
Last updated: 2012-04-30
Stable URL:
Reference: [A1] Arhangel'skii A.V.: Topological homogeneity. Topological groups and their continuous images.Russian Math. Surveys 42 2 (1987), 83-131. MR 0898622
Reference: [A2] Arhangel'skii A.V.: Homogeneity of powers of spaces and character.Proc. Amer. Math. Soc., to appear. MR 2137884
Reference: [vD] van Douwen E.K.: Nonhomogeneity of products of preimages and $\pi $-weight.Proc. Amer. Math. Soc. 69 (1978), 183-192. Zbl 0385.54004, MR 0644652
Reference: [Ho] Hodel R.: Cardinal Functions I.(1984), Handbook of Set-theoretic Topology (K. Kunen and J.E. Vaughan, Eds.), Elsevier Science Publishers B.V., Amsterdam 1-61. Zbl 0559.54003, MR 0776620
Reference: [Is] Ismail M.: Cardinal functions of homogeneous spaces and topological groups.Math. Japon. 26 (1981), 635-646. Zbl 0479.54003, MR 0649371
Reference: [En] Engelking R.: General Topology.PWN, Warszawa (1977). Zbl 0373.54002, MR 0500780
Reference: [Ju] Juhász I.: On the minimum character of points in compact spaces.Colloq. Math. Soc. János Bolyai 55 (1989), 365-371; North-Holland, Amsterdam, 1993. MR 1244377
Reference: [K1] Kunen K.: Set Theory: An Introduction to independence Results.Elsevier Science Publishers B.V. (North-Holland) Amsterdam, The Netherlands (1980). MR 0597342
Reference: [K2] Kunen K.: Compact $L$-spaces and right topological groups.Topology Proc. (1999), 24 295-327. Zbl 1027.54503, MR 1876380
Reference: [vM] van Mill J.: On the cardinality of power homogeneous compacta.Topology Appl. 146-147 (2005), 421-428. Zbl 1068.54006, MR 2107161
Reference: [Sa] Šapirovskiĭ B.: Maps onto Tychonoff cubes.Russian Math. Surveys (1980), 35 3 145-156. MR 0580628


Files Size Format View
CommentatMathUnivCarolRetro_46-2005-3_8.pdf 190.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo